# SDR C2XA01CL196

- Difficulty date: August 17, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3638 THE CREW REPORTED EMERGENCY LIGHT AISLE PATH LIGHT STRIP WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
